Duke Mathematical Journal

On higher Weierstrass points

Fernando Cukierman and Lung-Ying Fong

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 62, Number 1 (1991), 179-203.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077296225

Digital Object Identifier
doi:10.1215/S0012-7094-91-06208-3

Mathematical Reviews number (MathSciNet)
MR1104328

Zentralblatt MATH identifier
0728.14032

Subjects
Primary: 14H55: Riemann surfaces; Weierstrass points; gap sequences [See also 30Fxx]
Secondary: 14C20: Divisors, linear systems, invertible sheaves 14H10: Families, moduli (algebraic)

Citation

Cukierman, Fernando; Fong, Lung-Ying. On higher Weierstrass points. Duke Math. J. 62 (1991), no. 1, 179--203. doi:10.1215/S0012-7094-91-06208-3. http://projecteuclid.org/euclid.dmj/1077296225.


Export citation

References

  • [A] E. Arbarello, Weierstrass points and moduli of curves, Compositio Math. 29 (1974), 325–342.
  • [ACGH] E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves. Vol. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 267, Springer-Verlag, New York, 1985.
  • [Ci] C. Ciliberto, Rationally determined line bundles on families of curves, preprint.
  • [Cu] F. Cukierman, Families of Weierstrass points, Duke Math. J. 58 (1989), no. 2, 317–346.
  • [E-H, 1] D. Eisenbud and J. Harris, Limit linear series: basic theory, Invent. Math. 85 (1986), no. 2, 337–371.
  • [E-H, 2] D. Eisenbud and J. Harris, Existence, decomposition, and limits of certain Weierstrass points, Invent. Math. 87 (1987), no. 3, 495–515.
  • [E-H, 3] D. Eisenbud and J. Harris, The monodromy of Weierstrass points, Invent. Math. 90 (1987), no. 2, 333–341.
  • [F] W. Fulton, On the irreducibility of the moduli space of curves, Invent. Math. 67 (1982), 87–88.
  • [G] A. Grothendieck, Techniques de construction en geometrie analitique, VII, Seminaire Cartan, pp. 60–61.
  • [H] J. Harris, Galois groups of enumerative problems, Duke Math. J. 46 (1979), no. 4, 685–724.
  • [H-O] M. Homma and S. Ohmori, On the weight of higher order Weierstrass points, Tsukuba J. Math. 8 (1984), no. 1, 189–198.
  • [K] F. Knudsen, The projectivity of the moduli space of stable curves. II. The stacks $M\sbg,n$, Math. Scand. 52 (1983), no. 2, 161–199.
  • [L] R. F. Lax, Normal higher Weierstrass points, Tsukuba J. Math. 13 (1989), no. 1, 1–5.
  • [Li] J. Little, Distribution of Weierstrass points on rational cuspidal curves, Canad. Math. Bull., to appear.
  • [M1] D. Mumford, Stability of projective varieties, Enseignement Math. (2) 23 (1977), no. 1-2, 39–110.
  • [M2] D. Mumford, Towards an enumerative geometry of the moduli space of curves, Arithmetic and geometry, Vol. II eds. M. Artin and J. Tate, Progr. Math., vol. 36, Birkhäuser Boston, Boston, MA, 1983, pp. 271–328.